Atoma Muscle and Back Pain Platinum Relief 18 Caplets
For effective relief of pain associated with muscle spasm such as back pain, tense neck muscles, strains and sprains.
Directions: Adults and children over 12 years old: Take 1 or 2 caplets, every 4 to 6 hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a doctor.
Warning: Do not take Muscle and Back Pain Relief Platinum if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or methocarbamol, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Muscle and Back Pain Platinum if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take if you are pregnant or nursing. May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than 5 days.
Store at room temperature (15°C - 30°C).
Active Ingredients: Each caplet contains Methocarbamol 500mg, Ibuprofen 200mg.
Non-Medicinal Ingredients: Colloidal silicon dioxide, FD&C Blue No. 2, ferric oxide (red), hypromellose, magnesium stearate, maize starch, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulphate, sodium starch glycolate, stearic acid.